L. Aharouch, E. Azroul, and A. Benkirane, Quasilinear degenerated equations with L1 datum and without coercivity in perturbation terms, Electron. J. Qual. Theory Differ. Equ. (2006), No. 19, 1–18.
 Y. Atik and J.-M. Rakotoson, Local T -sets and degenerate variational problems. I, Appl. Math. Lett. 7 (1994), No. 4, 49–53.
 M. Bendahmane and K.H. Karlsen, Nonlinear anisotropic elliptic and parabolic equations in RN with advection and lower order terms and locally integrable data, Potential Anal. 22 (2005), No. 3, 207–227.
 Ph. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre, and J.L. Vazquez, An L1 -theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 22 (1995), No. 2, 241–273.
 L. Boccardo and T. Gallouët, Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal. 87 (1989), No. 1, 149–169.
 L. Boccardo and T. Gallouët, Nonlinear elliptic equations with right hand side measures, Comm. Partial Differential Equations 17 (1992), No. 3–4, 641–655.
 L. Boccardo, T. Gallouët, and P. Marcellini, Anisotropic equations in L1 , Differential Integral Equations 9 (1996), No. 1, 209–212.
 A.C. Cavalheiro, Existence of entropy solutions for degenerate quasilinear elliptic equations, Complex Var. Elliptic Equ. 53 (2008), No. 10, 945–956.
 G. R. Cirmi, On the existence of solutions to non-linear degenerate elliptic equations with measures data, Ricerche Mat. 42 (1993), No. 2, 315–329.
 Yu. Gorban, Existence of entropy solutions for nonlinear elliptic degenerate anisotropic equations, Open Math. 15 (2017), 768–786.
 Yu. Gorban, On uniqueness of entropy solutions for nonlinear elliptic degenerate anisotropic equations, Mat. Stud. 47 (2017), No. 1, 59–70.
 D. Kinderlehrer and G. Stampacchia, An introduction to variational inequalities and their applications, United Kingdom Edition, Academic Press, New York-London, 1980.
 A.A. Kovalevsky, On a sharp condition of limit summability of solutions of nonlinear elliptic equations with L1 -right-hand sides, Ukr. Math. Bull. 2 2005, No. 4, 507–545.
 A.A. Kovalevsky and Yu.S. Gorban, Degenerate anisotropic variational inequalities with L1 -data, Donetsk, IAMM NAS of Ukraine, 2007.
 A.A. Kovalevsky and Yu.S. Gorban, On T -solutions of degenerate anisotropic elliptic variational inequalities with L1 -data, Izv. Math. 75 (2011), No. 1, 101–160 (Russian).
 A.A. Kovalevsky and Yu.S. Gorban, Solvability of degenerate anisotropic elliptic second-order equations with L1 -data, Electron. J. Differential Equations (2013), No. 167, 1–17.
 A. Kovalevsky and Yu. Gorban, Conditions of solvability of the Dirichlet problem for degenerate anisotropic elliptic second-order equations with L1 -data, Tr. Inst. Prikl. Mat. Mekh. 26 (2013), 76–94.
 F.Q. Li, Nonlinear degenerate elliptic equations with measure data, Comment. Math. Univ. Carolin. 48 (2007), No. 4, 647–658.
 J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1969 (French).